# SDR SWAA2021081727894

- Difficulty date: February 17, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 26,583 hours, 11,701 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO FLOOR PANEL 140AF. / EVALUATED PANEL 140AF; FOUND MORE THAN 11.0' OF CORROSION; ONLY ALLOWED 20' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-55-1A-1 FABRICATED AFT CARGO FLOOR PANEL 140AP IAW SRM 51-40-05-0G-0 / BOEING DWG 483A1610 REV K. TREATED AND PRIMED IAW AMM 51-21-72-370-804/ SRM 51-20-01-0G-0. ACCOMPLISH CONFORMITY CHECK IAW BOEING DWG 453A7610 REV K / BOEING DWG 455A1610 REV E. TAG - A11719
